# SDR CA020502027

- Difficulty date: April 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 417 hours
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 666000178
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION, THE AUTO-PILOT SERVO CABLE AND THE SECONDARY RUDDER CABLE WERE FOUND CROSSING EACH OTHER BETWEEN THE LOWER AFT RUDDER SECTOR AND PULLEYS AT THE 63 PERCENT VERTICAL SPAR IN ZONE 340.THE AUTO-PILOT SERVO CABLE HAS BEEN RE-ROUTED AS PER MAINTENANCE MANUAL.
